MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS 3600 IMMUNODIAGNOSTIC SYSTEM; CHEMISTRY ANANLYZER

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS 3600 IMMUNODIAGNOSTIC SYSTEM; CHEMISTRY ANANLYZER
Catalog Number 6802783
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has determined that higher than expected biorad and vitros qc results were obtained following the calibration of vitros tsh reagent lot 7200 on a vitros 3600 immunodiagnostic system.The assignable cause was user error, the operator manually entered calibration data rather than performing a wet calibration using calibrator fluids as recommended in the vitros user manual.The quality control results were acceptable after the customer recalibrated vitros tsh lot 7200 with fresh poured calibrator fluids.There is no indication that the vitros 3600 immunodiagnostic system or the vitros tsh reagent malfunctioned.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report higher than expected biorad and vitros qc results were obtained following the calibration of vitros tsh reagent lot 7200 on a vitros 3600 immunodiagnostic system.Biorad lot 40410, level 3 reuslt of 42.50 versus the expected result of 32.6 miu/ml vitros free thyroid control lot 761, level 2 result of 1.712 versus the expected result of 1.31 miu/ml vitros free thyroid control lot 761, level 3 result of 27.68 versus the expected result of 20.2 miu/ml biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The higher than expected vitros tsh results were obtained from non-patient fluids.There was no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).

Brand Name
VITROS 3600 IMMUNODIAGNOSTIC SYSTEM
Common Device Name
CHEMISTRY ANANLYZER
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer Contact
laurie o'riordan
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key18896277
Report Number1319681-2024-00020
Device Sequence Number7738370
Product Code JJE
UDI-Device Identifier10758750002979
UDI-Public10758750002979
Combination Product (Y/N)N
Initial Reporter CountryKN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6802783
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2024
Initial Report FDA Received Date03/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown